Confidence limits for an unknown distribution function

被引:261
作者
Kolmogoroff, A
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1941年 / 12卷
关键词
D O I
10.1214/aoms/1177731684
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:461 / 463
页数:3
相关论文
共 4 条
  • [1] Kolmogorov A., 1933, GIORN DELLINST ITAL, V4, P83
  • [2] SMIRNOFF N, 1939, B U MOSCOU SERIE INT, V2
  • [3] Smirnov N, 1939, REC MATH, V48, P3, DOI DOI 10.1787/888932596384
  • [4] Confidence limits for continuous distribution functions
    Wald, A
    Wolfowitz, J
    [J]. ANNALS OF MATHEMATICAL STATISTICS, 1939, 10 : 105 - 118